Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




157 Publications

2019 | Journal Article | IST-REx-ID: 6515   OA
Simplices modelled on spaces of constant curvature
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds
G. Vegter, M. Wintraecken, in:, The 31st Canadian Conference in Computational Geometry, n.d.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6050   OA
Two circles and only a straightedge
A. Akopyan, R. Fedorov, Proceedings of the American Mathematical Society 147 (2019) 91–102.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6608   OA
Holes and dependences in an ordered complex
H. Edelsbrunner, K. Ölsböck, Computer Aided Geometric Design 73 (2019) 1–15.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6634   OA
Lower and upper bounds for the waists of different spaces
A. Akopyan, A. Hubard, R. Karasev, Topological Methods in Nonlinear Analysis 53 (2019) 457–490.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 193   OA
On the memory hardness of data independent password hashing functions
J.F. Alwen, P. Gazi, C. Kamath Hosdurg, K. Klein, G.F. Osang, K.Z. Pietrzak, L. Reyzin, M. Rolinek, M. Rybar, in:, Proceedings of the 2018 on Asia Conference on Computer and Communication Security, ACM, 2018, pp. 51–65.
View | DOI | Download (ext.)
 
2018 | Thesis | IST-REx-ID: 201   OA
Multiple covers with balls
M. Iglesias Ham, Multiple Covers with Balls, IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458   OA
Incircular nets and confocal conics
A. Akopyan, A. Bobenko, Transactions of the American Mathematical Society 370 (2018) 2825–2854.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 530   OA
Multiple covers with balls I: Inclusion–exclusion
H. Edelsbrunner, M. Iglesias Ham, Computational Geometry: Theory and Applications 68 (2018) 119–133.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106   OA
Long geodesics on convex surfaces
A. Akopyan, A. Petrunin, Mathematical Intelligencer 40 (2018) 26–31.
View | DOI | Download (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Export / Embed